# SDR 06FDEA02701

- Difficulty date: July 26, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW OUTBOARD FLAP OUTBOARD HINGE BRACKET (WING MOUNTED) ACTUATOR INBD BORE FOUND WITH CORROSION.   SNRM N01634: LT FWD O/B FLAP O/B HINGE ACTUATOR I/B BORE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09 PG 402-408.  ORIGINAL DIA: 1.188", FINAL DIA: 1.217", MAX ALLOWABLE DIA: 1.190". BUSHING FABRICATED AND INSTALLED AS PER EA NR 1-5750-102216, TITLE: WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES- LT O/B FLAP, O/B HINGE BRACKET   REPAIRS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
